# SDR AALA202302271476

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737823
- Aircraft serial: 44455
- Aircraft time: 9,005 hours, 3,416 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 SERVICE DOOR GIRT BAR CLIP IS TOO TIGHT. ADJUSTED GIRT BAR RETAINER CLIPS PER AMM 25-66-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
